Show simple item record

dc.rights.licenseAtribución-NoComercial 4.0 Internacional
dc.contributor.authorAllan, Nelo
dc.date.accessioned2019-06-28T10:27:19Z
dc.date.available2019-06-28T10:27:19Z
dc.date.issued1968
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/42019
dc.description.abstractLet k be a non-finite Dedekind domain, and σ be the ring of its integers. We shall assume that the ring R = σ/ (2) is finite. Let us denote by Mn (k) (resp. Mn(σ) ) the ring of all n by n matrices with entries in k (resp. in σ), and Gln (k) its group of units.We denote by sln (k) the subgroup of Gln (k) whose elements g  have determinant, det g, equal to one. Let  H ε Mn  (σ) be a symmetric matrix, i.e., H = tH where tH denotes the transpose matrix of H. We let G = SO (H) = { g ε Sln (k) l tgHg = H }, and we let Gσ = G∩Mn (σ). We want to exhibit certain H for which Gσ is not maxinal in G, in the sense that there exist a subgroup Δ contains Gσ properly and [Δ : Gσ] is finite.
dc.format.mimetypeapplication/pdf
dc.language.isospa
dc.publisherUniversidad Nacuional de Colombia; Sociedad Colombiana de matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/recolma/article/view/31464
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas
dc.relation.ispartofRevista Colombiana de Matemáticas
dc.relation.ispartofseriesRevista Colombiana de Matemáticas; Vol. 2, núm. 1 (1968); 21-28 0034-7426
dc.rightsDerechos reservados - Universidad Nacional de Colombia
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/
dc.subject.ddc5 Ciencias naturales y matemáticas / Science
dc.subject.ddc51 Matemáticas / Mathematics
dc.titleSome non-maximal arithmetic groups
dc.typeArtículo de revista
dc.type.driverinfo:eu-repo/semantics/article
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.identifier.eprintshttp://bdigital.unal.edu.co/32116/
dc.relation.referencesAllan, Nelo (1968) Some non-maximal arithmetic groups. Revista Colombiana de Matemáticas; Vol. 2, núm. 1 (1968); 21-28 0034-7426 .
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.subject.proposalTeoría de los números
dc.subject.proposalgrupos discontinuos
dc.subject.proposalgrupos aritméticos
dc.type.coarhttp://purl.org/coar/resource_type/c_6501
dc.type.coarversionhttp://purl.org/coar/version/c_970fb48d4fbd8a85
dc.type.contentText
dc.type.redcolhttp://purl.org/redcol/resource_type/ART
oaire.accessrightshttp://purl.org/coar/access_right/c_abf2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial 4.0 InternacionalThis work is licensed under a Creative Commons Reconocimiento-NoComercial 4.0.This document has been deposited by the author (s) under the following certificate of deposit